ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2015 , Volume 14 , Issue 6

Select all articles

Export/Reference:

Large global-in-time solutions of the parabolic-parabolic Keller-Segel system on the plane
Piotr Biler, Ignacio Guerra and Grzegorz Karch
2015, 14(6): 2117-2126 doi: 10.3934/cpaa.2015.14.2117 +[Abstract](1050) +[PDF](359.8KB)
Cyclicity of some Liénard Systems
Na Li, Maoan Han and Valery G. Romanovski
2015, 14(6): 2127-2150 doi: 10.3934/cpaa.2015.14.2127 +[Abstract](950) +[PDF](490.1KB)
Homogenization of bending theory for plates; the case of oscillations in the direction of thickness
Maroje Marohnić and Igor Velčić
2015, 14(6): 2151-2168 doi: 10.3934/cpaa.2015.14.2151 +[Abstract](860) +[PDF](428.4KB)
Blow up threshold for a parabolic type equation involving space integral and variational structure
Baiyu Liu and Li Ma
2015, 14(6): 2169-2183 doi: 10.3934/cpaa.2015.14.2169 +[Abstract](897) +[PDF](376.9KB)
On some semilinear equation in $R^4$ containing a Laplacian term and involving nonlinearity with exponential growth
Sami Aouaoui
2015, 14(6): 2185-2201 doi: 10.3934/cpaa.2015.14.2185 +[Abstract](907) +[PDF](404.5KB)
An improved result for the full justification of asymptotic models for the propagation of internal waves
Ralph Lteif, Samer Israwi and Raafat Talhouk
2015, 14(6): 2203-2230 doi: 10.3934/cpaa.2015.14.2203 +[Abstract](748) +[PDF](495.9KB)
On Dirac equation with a potential and critical Sobolev exponent
Wenmin Gong and Guangcun Lu
2015, 14(6): 2231-2263 doi: 10.3934/cpaa.2015.14.2231 +[Abstract](957) +[PDF](571.4KB)
On Fractional Schrödinger Equations in sobolev spaces
Younghun Hong and Yannick Sire
2015, 14(6): 2265-2282 doi: 10.3934/cpaa.2015.14.2265 +[Abstract](1457) +[PDF](445.8KB)
Large time behavior of solution for the full compressible navier-stokes-maxwell system
Weike Wang and Xin Xu
2015, 14(6): 2283-2313 doi: 10.3934/cpaa.2015.14.2283 +[Abstract](1125) +[PDF](524.6KB)
Krasnosel'skii type formula and translation along trajectories method on the scale of fractional spaces
Piotr Kokocki
2015, 14(6): 2315-2334 doi: 10.3934/cpaa.2015.14.2315 +[Abstract](810) +[PDF](454.9KB)
Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space
Chenchen Mou
2015, 14(6): 2335-2362 doi: 10.3934/cpaa.2015.14.2335 +[Abstract](1309) +[PDF](504.6KB)
Harnack inequality for degenerate elliptic equations and sum operators
Giuseppe Di Fazio, Maria Stella Fanciullo and Pietro Zamboni
2015, 14(6): 2363-2376 doi: 10.3934/cpaa.2015.14.2363 +[Abstract](892) +[PDF](382.7KB)
The Liouville theorems for elliptic equations with nonstandard growth
Tomasz Adamowicz and Przemysław Górka
2015, 14(6): 2377-2392 doi: 10.3934/cpaa.2015.14.2377 +[Abstract](1112) +[PDF](436.4KB)
Symmetry of solutions to semilinear equations involving the fractional laplacian
Lizhi Zhang
2015, 14(6): 2393-2409 doi: 10.3934/cpaa.2015.14.2393 +[Abstract](1270) +[PDF](430.9KB)
Least energy solutions for an elliptic problem involving sublinear term and peaking phenomenon
Qiuping Lu and Zhi Ling
2015, 14(6): 2411-2429 doi: 10.3934/cpaa.2015.14.2411 +[Abstract](1058) +[PDF](484.6KB)
Regularity and nonexistence of solutions for a system involving the fractional Laplacian
De Tang and Yanqin Fang
2015, 14(6): 2431-2451 doi: 10.3934/cpaa.2015.14.2431 +[Abstract](1030) +[PDF](475.9KB)
Wellposedness of the Keller-Segel Navier-Stokes equations in the critical Besov spaces
Hi Jun Choe, Bataa Lkhagvasuren and Minsuk Yang
2015, 14(6): 2453-2464 doi: 10.3934/cpaa.2015.14.2453 +[Abstract](1229) +[PDF](353.7KB)
Global existence and blow up of solutions to a class of pseudo-parabolic equations with an exponential source
Xiaoli Zhu, Fuyi Li and Ting Rong
2015, 14(6): 2465-2485 doi: 10.3934/cpaa.2015.14.2465 +[Abstract](1197) +[PDF](475.7KB)
Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion
Yinbin Deng, Yi Li and Xiujuan Yan
2015, 14(6): 2487-2508 doi: 10.3934/cpaa.2015.14.2487 +[Abstract](1264) +[PDF](477.6KB)
Gaps in the spectrum of the Laplacian on $3N$-Gaskets
D. Kelleher, N. Gupta, M. Margenot, J. Marsh, W. Oakley and A. Teplyaev
2015, 14(6): 2509-2533 doi: 10.3934/cpaa.2015.14.2509 +[Abstract](904) +[PDF](1015.4KB)
Dynamics of a host-pathogen system on a bounded spatial domain
Feng-Bin Wang, Junping Shi and Xingfu Zou
2015, 14(6): 2535-2560 doi: 10.3934/cpaa.2015.14.2535 +[Abstract](978) +[PDF](532.4KB)
Nonlinear Neumann problems with indefinite potential and concave terms
Shouchuan Hu and Nikolaos S. Papageorgiou
2015, 14(6): 2561-2616 doi: 10.3934/cpaa.2015.14.2561 +[Abstract](905) +[PDF](659.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]